# SDR AALA201811209012

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 8,557 hours, 3,277 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Dragging
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR CENTER HINGE WAS DRAGGING ON THE AIRFRAME.  ADJUSTED THE STRAP ON THE DOOR IAW AMM 25-20-00.  OK FOR SERVICE.
